Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Unprotected sex, took i-pill, have right sided abdominal pain, discomfort while passing urine, vomiting sensation, weakness since. Cause?

I had sex with my gf several times without any protection and she had one ipill 48 hours after the first time we did it. After having ipill, we did that again and she developed pain in her right side of lower abdomen which fades only when a spasmoproxyvan is taken. The pain is permanently there. No vaginal bleeding . There is discomfort while urinating and feeling like vomiting . Her periods were supposed to arrive within a week. Its just a week now and no signs of any sort of bleeding. 1.) Last date of her periods : Started on 27th August 2012 2.) Cycle : 3.5 days 3.) We had intercourse several times on the 19th September and 20th september night. 4.)She had ipill on 21st morning, single tablet. We again had unprotected sex on 21st and 22nd but i withdrew at the time of ejaculation . Since the day she had ipill, pain started in right side of lower abdomen and is consistently there. Spasmoproxyvan helps and as the medicine effect fades away, pain re-arrives. She is feeling high discomfort while passing urine . This started this morning only. Feeling of vomiting is also there and weakness is there. Please adcise. Also please advise about the pregnancy in this case. Thank you
Asked On : Mon, 1 Oct 2012
Answers:  0 Views:  18 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor